# SDR AOC05003

- Difficulty date: December 13, 2005
- Submitted: December 13, 2005
- Operation: General aviation
- Aircraft: N2869F
- Make and model: Bell 407
- Aircraft serial: 53623
- Aircraft time: 291 hours, 495 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001129
- Part serial: A3081
- Condition: Cracked
- Location: Main Rotor
- Part time: 291 hours, 495 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 300 HR INSPECTION, A 1.2500 INCH CRACK WAS DISCOVERED ON THE LEADING EDGE ABRASION STRIP AT APPROXIMATLEY BLADE STATION 133.5.   BLADE SENT TO BHTI FOR REPAIR.
